Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|sac1980 - Fri Sep 11, 2009 1:40 am|
I am a 28 year old female. About 3 months ago, I began having a light period that did not stop. So the nurse practitioner had me go on the Nuvaring a little over 2 weeks ago. It immidiatly stopped the problem. Well when I am bathing, I pull the nuvaring out. While I was doing this about a week ago I felt a growth sticking out of the opening of my cervix. My cervix opening, is usually very narrow. In fact, I was told before that it was too narrow to put the "t" shaped IUD in. Though it opens up wide enough for my pinky to fit in there now with this tissue coming out of it. I looked it up, my cervis is approximatly to be about 3 or 4 cm dialated. I keep meaning to call the nurse practitioner, but I would like to have some idea of what the heck is going on before I do. The growth seems to be growing rapidly, today I tugged on what I could grab. There was no pain. The tip came off. It was whitish pinkish tissue. There was also blood. Almost like the tissue was intertwined with veins or something. I have been looking on the internet, but I haven't found anyone else with this type of problem. The nurse practitioner looked at my cervix before prescribing the Nuvaring, and she said everything looked fine. I wish I could afford going to a regular gynochologist. Any thoughts would be much obliged. I am seriously freaking out.
|Debbie Miller, RN - Thu Sep 17, 2009 6:15 pm|
You should be fine with your nurse practitioner. I suspect this has only developed since your visit and could be some kind of cyst or growth, likely benign. I would schedule a follow up visit with her to discuss your concerns as an exam would be the only way to accurately diagnose this.
Keep in mind that menstrual tissue does consist of more than just blood so it may just be something like that.
I am curious about your assessment of dilation. This is not something most women are able to determine accurately. Again, I would see your nurse practitioner about it.
|sac1980 - Thu Sep 17, 2009 11:52 pm|
I did talk to my n.p. over the phone. She showed little to no concern. She had me take the nuvaring out for one week. She said that if I put it back in after the week is up, and the problem persists to come in. In the meantime, I am having the heaviest flow that I have ever had, and huge globs of tissue also coming out.
I may have been wring about the dialation. I just looked up a comparison chart online.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.